The Lupus Forum banner
1 - 2 of 2 Posts

·
Registered
Joined
·
416 Posts
Discussion Starter · #1 ·
I have been having serious problems with edema from the waist down. Is this a symptom of lupus or another autoimmune disease or is it a side effect of plaquenil?

Barb
 

·
Registered
Joined
·
416 Posts
Discussion Starter · #5 ·
Thanks for your quick response. I guess I didn't know edema was such a big deal. I have had it off and on for approx 20 years in my hands and from the waist down, but no physician or specialist has been concerned about it so I didn't think it was that important. It has gotten really bad over recent weeks though and yesterday it was unusually painful. I have done the elevating of legs and feet for the 20 years I've had edema and it helps immensely. Usually, within minutes, the problem is relieved --- the longer I'm able to lie down the more fluid I'm able to get rid of but having to lie down so much is a burden on me as well as others. I also watch my salt intake, have my entire life, so I don't think salt is the problem except when I make a conscious decision to eat something salty knowing I will have to pay the consequences. If it keeps up, I'll notify my physicians.

Barb
 
1 - 2 of 2 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top